# SDR MALA975336

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER AFT FLAP SKIN S/N FAI-246 IS CHAFED BETWEEN WING STATION 27 AND 39 DETERMINED TO BE WITHIN LIMITS PER FAC SRM 51-00-00.  PERMANENT REPAIR DUE WITHIN 100:00 FLIGHT HOURS.  COMPLETED PERMANENT REPAIR TO UPPER AFT FLAP SKIN IAW FAIRCHILD SRM 57-90-60 PAGES 3-6.  DAMAGED SKIN REMOVED IS APPROXIMATELY 3.5 INCH BY 6 INCH.  (M)
